This article is cited in 56 scientific papers (total in 56 papers)
Algebraic-Geometric $n$ -Orthogonal Curvilinear Coordinate Systems and Solutions of the Associativity Equations
I. M. Krichever ab a L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences
b Columbia University
Received: 23.12.1996
Citation:
I. M. Krichever, “Algebraic-Geometric $n$ -Orthogonal Curvilinear Coordinate Systems and Solutions of the Associativity Equations”, Funktsional. Anal. i Prilozhen. , 31 :1 (1997), 32–50 ; Funct. Anal. Appl. , 31 :1 (1997), 25–39
Linking options:
https://www.mathnet.ru/eng/faa444 https://doi.org/10.4213/faa444 https://www.mathnet.ru/eng/faa/v31/i1/p32
21
CITATIONS
21
Total citations
2
Recent citations
n/a
Field Citation Ratio
n/a
Relative Citation Ratio
49
CITATIONS
49
Total citations
7
Recent citations
n/a
Field Citation Ratio
n/a
Relative Citation Ratio
Statistics & downloads :
Abstract page: 1064 Full-text PDF : 451 References: 89 First page: 4